Thread: Anadrol and Gyno
01-05-2006, 08:42 PM #1
Anadrol and Gyno
Well I am in my second week of anadrol and test/deca ,
My nipples are sensative, not itchy, just sensative if I push on them.
The only thing is about a week ago I used nair (yup, steroids made me a hairy one) and some got on my nipples making them bleed. SO I am not sure if I am having gyno symptoms or a bad reaction to nair.
However I was taking vitamin b6 at 200mgs and nova at 10mg. I am going to take an extra 40mg of nova right now, just to be on the safe side.
What do you guys think?
Isnt it to early in the cycle for gyno?
01-05-2006, 08:51 PM #2
I'd like to make the chick in your avatar nipples sensative
Seriously though..I'd be willing to bet it's the nair that has caused this.I got some of that shit on my balls once(ONCE!!) and it took the skin right off.
01-05-2006, 08:59 PM #3
Yup thats my GF, at least for 5 minutes when the wife is not home.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)